Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Child has rash type bumps on legs. Treated with counter wart treatment, had benedryl, clariton. What is it?

My son is 5 years old. He has rash type bumps on his legs for over two months. Warts are common on my side of the family so I thought they were warts. So was treating it with over the counter wart treatment. Than a couple of weeks ago my son got very sick for over a week. High fevers from 102 to 103 none stop for two days and was told by pediatric dr. it was his allergies. Than after putting him on benedryl and Clariton. The rash got worse, it spread to all over his body some in clusters and some by themselves very rapidly over a week. He is almost covered from head to toe. Went back to pediatric doctor who said they had no clue than went to a dermotoglist immediately afterwards. They said it look like molluscum but said it growing too rapidly to be that. They took a biopsy of it but still no word. Been giving him benedryl, Clariton and rubbinh hydrocortisone cream now for two weeks. Nothing is working and don't know what else to do. Any advice?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
If anything is not working it means child ishaving food allergy
the allergies develop anytime from any food during his growt periods
I hink it to be milk allergy which is very common and has the same features as you described
i have many cases like this
get blood srm tested for milk
you can add other foods which you give him
after the results go for elimination diet he will be fine
afterwards you can also cure it with slit therapy
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor